Anomalous scaling of multivalued interfaces



Downloads per month over past year

Bru Espino, Antonio and Casero Díaz-Cano, David (2003) Anomalous scaling of multivalued interfaces. Europhysics Letters, 64 (5). pp. 620-626. ISSN 0295-5075

[thumbnail of 12.pdf] PDF
Restringido a Repository staff only


Official URL:


The main goal of this letter is the scaling analysis of multivalued interfaces showing anomalous height fluctuations. A model of two-fluid transport through porous media is studied by means of dynamical scaling techniques. When the displacement is unstable, the interfaces are multivalued. In this paper we compare three definitions of the height function h(x, t). In our model we prove the kind of scaling to depend on the height function definition, and those anomalous fluctuations not to exist actually, as would be in many models and experiments exhibiting multivalued interfaces.

Item Type:Article
Uncontrolled Keywords:nonequilibrium growth; growing interfaces; disordered media; surface growth; porous-media; diffusion; instability; dynamics; models
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:14891
Deposited On:19 Apr 2012 09:06
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page